Boundedness of Nonregular Pseudo-differential Operators and Their Adjoints on Variable Exponent Besov-Morrey Spaces

Authors

  • Mohamed Congo Université Joseph Ki-Zerbo
  • Marie Francoise Ouedraogo

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4553

Keywords:

Pseudo-differential operators, adjoints, Non regular symbols, Elementary symbol, Variable exponent Besov-Morrey spaces

Abstract

This paper deal with the boundedness property of non regular pseudo-differential operators a(x, D) and their adjoints a(x, D)* on variable exponent BM spaces. For this purpose, given such an operator, we use the technique of decomposition of its symbol into elementary symbols already used in other spaces.

Downloads

How to Cite

Congo, M., & Ouedraogo, M. F. (2022). Boundedness of Nonregular Pseudo-differential Operators and Their Adjoints on Variable Exponent Besov-Morrey Spaces. European Journal of Pure and Applied Mathematics, 15(4), 1716–1737. https://doi.org/10.29020/nybg.ejpam.v15i4.4553